# SDR ASAA2020060232784

- Difficulty date: June 2, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,173 hours, 7,561 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND MAINT MSG 75-20361, "THE HPTACC SIGNAL IS OUT OF RANGE" ON #1 ENG. GROUNDED - YES. MAINT MSG 75-20361 IS AN ECONOMIC FAULT AND MUST BE CORRECTED OR REPAIRED WITHIN 500 FLT HRS. INTERROGATED FMC. FAULT PRESENT ON EVERY LEG WITH #1 ENGINE HPTACC CHANNEL B DASHED OUT. REF B737-900 FIM 75-21 TASK 802. J9, J10 HARNESS AND HPTACC VALVE CHECK GOOD ELECTRICALLY. CLEANED PLUGS DP0909, DP0903, DP1003, DP1010 AND REINSTALLED. EEC AND ACTUATOR GROUND VERIFICATION TEST IS GOOD. DATA AVAILABLE AT FMC CH A AND B.
